# SDR AALA202109304037

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 20,055 hours, 2,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR WELS CONTROL UNIT BATTERY POWER UNIT FAULT. REPLACED WELS BATTERY WITH SERVICEABLE UNIT IAW AMM 33-51-07, OPS CHECK GOOD.
